# SDR ASOA200801476

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,035 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATTERY RIB ASSY AT WS 53.60 IS CRACKED AROUND A FASTENER.  TRIMMED AWAY DAMAGE FROM LT BATTERY RIB.  REMOVED NUT PLATES AND FABRICATED ALL REPAIR PARTS.  ALL WORK PERFORMED IAW BOMBARDIER AEROSPACE REO 601R-57-51-046 STEPS 1-4 REPAIR 2.  REPAIR ITEMS REQUIRE INSTALL.  INSTALLED ALL REPAIR PARTS & NUT PLATES IAW BOMBARDIER AEROSPACE REO 601R-57-51-046 STEPS 5-8.  C/W ASA ECTC REO 601R-57-51-046.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
